# SDR DALA2017012600695

- Difficulty date: January 21, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 41,986 hours, 29,372 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Arced
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A STRAKE ICE FAULT ON EOAP DURING FLIGHT, WITH ICING CONDITIONS FORECASTED.   MAINTENANCE REMOVED AND REPLACED THE RIGHT STRAKE WITH NO HELP.  MAINTENANCE FOUND AND CONFIRMED THE RIGHT STRAKE CONNECTOR INSIDE THE FUSELAGE, BEHIND RIGHT RADIO RACK, WITH THREE WIRES DAMAGED FROM ARCING AND DETTACHED FROM THE CONNECTOR PINS.  MAINTENANCE REPAIRED THE WIRING, AND PERFORMED AN OPERATIONAL TEST OF THE STRAKE ICE PROTECTION SYSTEM.  THE TEST PASSED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP# 9490500)
